# SDR DALA2016102807808

- Difficulty date: October 24, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 813-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK RBL 56 IS GOUGED AND CORRODED IN SEVERAL AREAS FROM BS 813 - 908. BLENDED, AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01.
